# SDR DL72L980287

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE SKIN AT FS 705, BL 0.  BECAUSE OF THE CORROSION AND THE PRESENSE OF EXISTING REPAIRS IN THE AREA THE SKIN WAS SPLICED AT APPROX FS 715 FROM STR 26L TO 26R.  THE NEW SECTION OF SKIN WAS SPLICED PER B727 SRM 53-30-3, EXCEPT THE SPLICE ENDS WERE MODIFIED TO ACCOMODATE THE S-26 LAP SPLICES.  THE REPAIR WAS ACCOMPLISHED PER ER/A 363516-14, REV C.
